# SDR UHLA2013123100699

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 11,554 hours, 8,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Backed Out
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PASSENGER FWD OPEN FOR L1 DOOR, ANNUNCIATED DURING FLIGHT.  R & R PIN THAT WAS BACKED OUT ON L1 DOOR CLOSED SENSOR IAW AMM 52-72-20, OPS CHECKED GOOD.
